# SDR VQIA2012F00035

- Difficulty date: September 28, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N523VA
- Make and model: Airbus A319-115
- Aircraft serial: 3181
- Aircraft time: 17,519 hours, 5,967 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION FOUND LT SLIDE RESERVOIR BOTTLE POSITION 7506MM, PRESSURE LOW.   R & R OFFWING ESCAPE SLIDE RESERVOIR ALL OPS CHECKED GOOD NO OTHER FAULTS NOTED IAW AMM 25-62-46-020-050A.
